# SDR WVER0906201500004

- Difficulty date: September 6, 2015
- Submitted: September 6, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,706 hours, 24,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Part time: 30,706 hours, 24,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING SERVICE DOOR SILL STRIKER FOUND LOWER SILL MOUNTING ANGLE CORRODED UNDER SERVICE DOOR STOP FITTING.
